Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 26, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • December 16, 2016
    Vladimir N. Bezverkhniy, Elena S. Logacheva
    Page range: 309-321
  • Requires Authentication Unlicensed
    Licensed
    Independent sets in graphs
    December 16, 2016
    Aleksandr B. Dainyak, Aleksandr A. Sapozhenko
    Page range: 323-346
  • Requires Authentication Unlicensed
    Licensed
    Successive partition of edges of bipartite graph into matchings
    December 16, 2016
    Abdulkarim M. Magomedov, Tagir A. Magomedov
    Page range: 347-353
  • December 16, 2016
    Boris I. Selivanov, Vladimir P. Chistyakov
    Page range: 355-367
  • Requires Authentication Unlicensed
    Licensed
    Bezout rings without non-central idempotents
    December 16, 2016
    Askar A. Tuganbaev
    Page range: 369-377

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/26/6/html
Scroll to top button